# SDR FDEA200910163597

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 60,489 hours, 12,722 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR HORN WHEN LANDING GEAR SELECTED ON FINAL.  UNSAFE GEAR INDICATIONS IN LANDING GEAR LIGHTS AND ON CONFIG PAGE.  DURING GO AROUND THE LIGHTS TURNED GREEN AS GEAR HANDLE WAS PULLED OUT TO RAISE THE GEAR.  PUSHED HANDLE BACK IN AND LEFT THE GEAR DOWN AND CAME BACK AROUND AND LANDED.  REPLACED LANDING GEAR HANDLE POSITION SWITCH AND ACTUATOR REF AMM 32-61-04-4, OPS CHECKS NORMAL.
